Hmmm...I think I'm having a reaction to the amoxicillin part of the Augmentin. Didn't happen last time I was on it but it did happen when I was taking straight penicillin.
On the last few days of augmentin here and no yeast infection...Yay! However, I am experiencing one of the side effects I get from penicillin which is a burning sensation in labia, vaginal canal and eyes. It feels like I have a fever in my loins! The eyes burning are really uncomfortable while wearing my contact lenses but the option of dealing with the nose pressure of wearing glasses isn't really ideal either. No win there.
No discharge but I'm just waiting for the next symptom of my allergy build up which is having the skin peel off down there. Yes peeling skin is just one bad reaction I get from Penicillin family. It really is hit or miss with me and antibiotics.
It doesn't itch either just burns. Kind of like when you have a hot drink that is too hot and you burn your mouth feeling. Not very comfortable.
Oh and diarrhea kicked in this morning. I thought for sure I was eating enough high sodium content foods since I'm bloating up but um, I guess I'm not since I'm also getting that side effect.
Just two days left of the antibiotic and hopefully within a few more days my body will be back to a more normal.
I seriously detest my antibiotic allergies. At least the side effect for this particular drug aren't as bad as the azithromax. I do like to breathe. Speaking of which the sinus infection isn't fully gone yet.
Medical Alert Bracelet in Stainless Steel (Google Affiliate Ad) I need to get a new medic alert bracelet soon or so I've been told by family. Mine is really out of date and had some wrong diagnoses on it as well.